New Bounded Real Lemma Formulation and H-infinity Control for Continuous-Time Descriptor Systems

Full text for this resource is not available from the Research Repository.

Chadli, M, Shi, Peng ORCID: 0000-0001-8218-586X, Feng, Z and Lam, J (2017) New Bounded Real Lemma Formulation and H-infinity Control for Continuous-Time Descriptor Systems. Asian Journal of Control, 19 (6). 2192 - 2198. ISSN 1561-8625

Abstract

Title on article: New Bounded Real Lemma Formulation and H∞ Control for Continuous-Time Descriptor Systems

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37600
DOI https://doi.org/10.1002/asjc.1606
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/a...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords continuous-time descriptor systems; linear matrix inequality; H∞; discrete-time descriptor systems
Citations in Scopus 11 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login